Kurven mit isotopischen Kreis. (Short Communication).

Walter Wunderlich

Aequationes mathematicae (1970)

  • Volume: 5, page 337-338
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Wunderlich, Walter. "Kurven mit isotopischen Kreis. (Short Communication).." Aequationes mathematicae 5 (1970): 337-338. <http://eudml.org/doc/136153>.

author = {Wunderlich, Walter},
journal = {Aequationes mathematicae},
pages = {337-338},
title = {Kurven mit isotopischen Kreis. (Short Communication).},
url = {http://eudml.org/doc/136153},
volume = {5},
year = {1970},

AU - Wunderlich, Walter
TI - Kurven mit isotopischen Kreis. (Short Communication).
JO - Aequationes mathematicae
PY - 1970
VL - 5
SP - 337
EP - 338
UR - http://eudml.org/doc/136153
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.